# SDR DALA2021101206257

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 62,829 hours, 7,897 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3360-DIV- TO FRA DUE TO ECAM MESSAGE "A ICE L WSHLD HEAT" AT FL 380. C/W QRH. CORRECTIVE ACTION: REPLACED CAPTAIN'S WINDSHIELD. (8090676)
